Advanced search
Add to list

T-partitions of the real line generated by idempotent shapes

(1997) FUZZY SETS AND SYSTEMS. 91(2). p.177-184
Author
Organization
Keywords
T-equivalence, fuzzy number, generator, T-idempotent, T-partition, scale, shape, T-norm

Citation

Please use this url to cite or link to this publication:

MLA
De Baets, Bernard, M Mares, and R Mesiar. “T-partitions of the Real Line Generated by Idempotent Shapes.” FUZZY SETS AND SYSTEMS 91.2 (1997): 177–184. Print.
APA
De Baets, Bernard, Mares, M., & Mesiar, R. (1997). T-partitions of the real line generated by idempotent shapes. FUZZY SETS AND SYSTEMS, 91(2), 177–184.
Chicago author-date
De Baets, Bernard, M Mares, and R Mesiar. 1997. “T-partitions of the Real Line Generated by Idempotent Shapes.” Fuzzy Sets and Systems 91 (2): 177–184.
Chicago author-date (all authors)
De Baets, Bernard, M Mares, and R Mesiar. 1997. “T-partitions of the Real Line Generated by Idempotent Shapes.” Fuzzy Sets and Systems 91 (2): 177–184.
Vancouver
1.
De Baets B, Mares M, Mesiar R. T-partitions of the real line generated by idempotent shapes. FUZZY SETS AND SYSTEMS. 1997;91(2):177–84.
IEEE
[1]
B. De Baets, M. Mares, and R. Mesiar, “T-partitions of the real line generated by idempotent shapes,” FUZZY SETS AND SYSTEMS, vol. 91, no. 2, pp. 177–184, 1997.
@article{185587,
  author       = {{De Baets, Bernard and Mares, M and Mesiar, R}},
  issn         = {{0165-0114}},
  journal      = {{FUZZY SETS AND SYSTEMS}},
  keywords     = {{T-equivalence,fuzzy number,generator,T-idempotent,T-partition,scale,shape,T-norm}},
  language     = {{eng}},
  number       = {{2}},
  pages        = {{177--184}},
  title        = {{T-partitions of the real line generated by idempotent shapes}},
  url          = {{http://dx.doi.org/10.1016/S0165-0114(97)00139-5}},
  volume       = {{91}},
  year         = {{1997}},
}

Altmetric
View in Altmetric